# SDR DALA1128195531

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK CROWN, STA 1110 CORRODED OUT OF LIMITS.  REMOVED SEAT TRACK IAW SRM 51-40-02 FABRICATED ON STAM TRAVELER T11/878418, MAT BAC 1520-792, BATCH 001704665 IAW SRM 53-00-52.  LOCATED & DRILLED IAW SRM 51-40-05.  TREATED & PRIMED IAW SRM 51-20-01.  APPLIED TOP COAT IAW AMM 51-21-10 INST IAW SRM 53-00-52 AT STA 1080-1180 LT INBD.
